# SDR RAIA981107

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failed
- Location: Rt Engine
- Part time: 15,374 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7504 - STL - RIGHT STALL CAP ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPLACED RIGHT LIFT TRANSDUCER.  (M)
